# SDR CA050714003

- Difficulty date: July 9, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 32,729 hours
- Engine: Pwa PT6A20
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 3020745
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHUTDOWN, THE CAPTAIN HEARD A RUBBING SOUND EMANATING FROM THE NR 1 ENGINE.  TURNING THE PROPELLER BY HAND REPRODUCED THE RUBBING SOUND.  THE POWER SECTION WAS REMOVED FOR INVESTIGATION.  REMOVAL OF THE PT WHEEL REVEALED THAT THE NR 3 BEARING COVER ITEM NR 130 B SECTION 72-50-04 FIG 2, HAD SHIFTED AND WAS RUBBING AGAINST THE PT WHEEL.  MAINTENANCE REPLACED THE POWER SECTION AND RETURNED THE AIRCRA FT TO SERVICE.  LAST ENGINE OVERHAUL WAS BY PRATT AND WHITNEY IN 2000.
